It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-19-2008, 09:08 AM   #1
Senior Member
(female)
 
Join Date: Jul 2008
Location: USA
Posts: 214
lookng4answrs HB User
Bouncing sensation

For those of you who have that feeling that sometimes you are walking on a trampoline, does your neck feel really tight at the same time? Do you get a headache/neck ache after the worst of the bouncing is over? This has been my primary problem today. I was all ready to get out and get some things done and then I started bouncing so now I'm too afraid to go out!

L4A

 
Sponsors Lightbulb
   
Old 08-19-2008, 02:57 PM   #2
Senior Member
(female)
 
Join Date: Nov 2007
Location: Missouri
Posts: 254
pamg6 HB User
Re: Bouncing sensation

Do you have Migraine? If so, it sounds like you have pushed yourself over your threshold...maybe a good idea to relax for a bit....if you can. I hate the marshmellow, movement feeling!!!!
Pam 3

 
Sponsors Lightbulb
   
Old 08-19-2008, 08:39 PM   #3
Veteran
(male)
 
Join Date: Feb 2008
Location: USA
Posts: 352
Boslee2008 HB User
Re: Bouncing sensation

the bouncing feeling is the migraine my dear. That goes away with the meds. I promise. I have a LOT of visual symptoms that have not gone away, but the rocking/disequibrium/trampoline-walking feeling is completely gone on topamax for me (or any migraine med that works for you). The tightness in your neck/back is most likely from either walking unnaturally as a result of the odd feelings which tense up your muscles, or from simply tensing your muscles as a result of anxiety from the feelings. I know because I've been there with this. It feels good to walk anywhere I want and not feel that anymore. But I have so many other symptoms it doesn't matter really lol. Unfortunately, I'll have to find another med. The topamax induced asthma in me and I need to get off it. But I have proved that this is a migraine condition and I'm now working out some other preventatives. You'll see. Get on a high enough dosage of a good migraine preventative with at least a 75% rating (topamax or effexor are the best for this purpose) and if the symptoms get better, you know what you have. This is how I proved it to myself. Now I just have to find a med that allows me to breathe :-)

Rich

 
Old 08-19-2008, 08:42 PM   #4
Senior Member
(female)
 
Join Date: Jul 2008
Location: USA
Posts: 214
lookng4answrs HB User
Re: Bouncing sensation

Rich,

Yep, I weaned from the Verapamil and haven't yet started the Inderal so in the interim I'm back to the bouncing!! It's awful.

Sorry to hear about the asthma! Have you tried Verapamil? I'm almost tempted just to go back on that versus try the Inderal. I can tell now that it must have been helping and I was only on it for six weeks and without side effects.

L4A

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Fast forward sensation Hamilton92 Brain & Nervous System Disorders 9 04-21-2010 10:17 AM
Burning sensation in legs, please help W_HAMILTON Open to All Other Health Topics 9 09-18-2008 11:32 PM
Tingling, *****ly burning sensation in hands and feet Slimlad Open to All Other Health Topics 10 09-15-2008 07:32 PM
Pins/needles sensation.. Can back problems cause nerve problems? joebloggs2 Back Problems 6 01-01-2008 07:07 PM
Swaying in head sensation. *This is fairly detailed with list of symptoms and tests* j0hnny01 Inner Ear Disorders 3 07-23-2007 04:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!